# SDR CALA2024060501711

- Difficulty date: June 1, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 77,048 hours, 7,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140W92552
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-06900 REV E OP 0006 1EA CRACK FOUND ON RH UNDERWING LONGERON FITTING. FX BS 1035 RH UNDERWING LONGERON REPLACED AND INSTALLED AS PER EA 5310-06900 REV E OP 006.
